A general theorem concerning the growth of solutions of first-order algebraic differential equations
Compositio Mathematica, Volume 25 (1972) no. 1, pp. 61-70.
@article{CM_1972__25_1_61_0,
     author = {Bank, Steven B.},
     title = {A general theorem concerning the growth of solutions of first-order algebraic differential equations},
     journal = {Compositio Mathematica},
     pages = {61--70},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {1},
     year = {1972},
     zbl = {0246.34006},
     mrnumber = {318546},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_1_61_0/}
}
TY  - JOUR
AU  - Bank, Steven B.
TI  - A general theorem concerning the growth of solutions of first-order algebraic differential equations
JO  - Compositio Mathematica
PY  - 1972
DA  - 1972///
SP  - 61
EP  - 70
VL  - 25
IS  - 1
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1972__25_1_61_0/
UR  - https://zbmath.org/?q=an%3A0246.34006
UR  - https://www.ams.org/mathscinet-getitem?mr=318546
LA  - en
ID  - CM_1972__25_1_61_0
ER  - 
%0 Journal Article
%A Bank, Steven B.
%T A general theorem concerning the growth of solutions of first-order algebraic differential equations
%J Compositio Mathematica
%D 1972
%P 61-70
%V 25
%N 1
%I Wolters-Noordhoff Publishing
%G en
%F CM_1972__25_1_61_0
Bank, Steven B. A general theorem concerning the growth of solutions of first-order algebraic differential equations. Compositio Mathematica, Volume 25 (1972) no. 1, pp. 61-70. http://www.numdam.org/item/CM_1972__25_1_61_0/

S. Bank [1] On the growth of solutions of algebraic differential equations whose coefficients are arbitrary entire functions, Nagoya Math. J. 39 (1970), 107-117. | MR | Zbl

[2] A result concerning meromorphic solutions in the unit disk of algebraic differential equations, Compositio Math. 22 (1970), 367-381. | Numdam | MR | Zbl

[3] A note on algebraic differential equations whose coefficients are entire functions of finite order. (To appear).

O. Blumenthal [4] Principes de la théorie des fonctions entières d'ordre infini, Gauthier-Villars, Paris, 1910. | JFM

W. Hayman [5] Picard values of meromorphic functions and their derivatives, Ann. of Math. 70 (1959), 9-42. | MR | Zbl

R. Nevanlinna [6] Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929. | JFM | Zbl

[7] Analytic functions, Springer-Verlag, New York, 1970 (Engl. Transl.) | MR | Zbl

S. Saks AND A. Zygmund [8] Analytic functions, Monografie Mat. (Engl. Transl.), Tom. 28, Warsaw, 1952. | MR | Zbl

M. Tsuji [9] Canonical product for a meromorphic function in a unit circle, J. Math. Soc. Japan 8 (1956), 7-21. | MR | Zbl

G. Valiron [10] Sur les fonctions entières verifiant une classe d'équations différentielles, Bull. Soc. Math. France, 51 (1923), 33-45. | JFM | Numdam | MR

[11] Fonctions analytiques et équations différentielles, J. Math. Pures et appl. 31 (1952), 292-303. | MR | Zbl